# SDR DALA2025031001854

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,886 hours, 26,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: K

## Discrepancy

SHIP 5650 2R DOOR ARMED LIGHT WILL NOT ILLUMINATE WHEN THE DOOR IS ARMED " SLIDE LIGHT INTERMITTENT". CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR TRACK. ARMED AND DISARMED DOOR MULITIPLE TIMES. SLIDE LIGHT OPS NORMAL. (6876678)
